# SDR TRBA20120909002

- Difficulty date: September 9, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N414WF
- Make and model: Aerosp ATR72
- Aircraft serial: 414
- Aircraft time: 34,166 hours, 33,755 cycles
- Engine: Pwa PW127
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire
- Condition: Loose
- Location: Temp Sensor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT DURING CURISE THE RT ENGINE WAS SURGING. A 10 PERCENT TORQUE SURGE, CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT. ACFT REMOVED FROM SERVICE.  FOUND LOOSE PIN ON RED WIRE ON TEMP SENSOR AIR BLEED.  REPINED IAW SWM 20-43-13.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
